A unified framework for the numerical solution of general quadratic matrix equations

Vassilios A. Tsachouridis, Nicos Karcanias, Ian Postlethwaite

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)

    Abstract

    Algebraic quadratic equations are special cases of a single generalized algebraic quadratic matrix equation (GQME). This paper focuses on the numerical solution of the GQME using probability-1 homotopy methods. A synoptic review of these methods and their application to algebraic matrix equations is provided as background. A large variety of analysis and design problems in systems and control are reported as special cases of the presented framework and some of them are illustrated via numerical examples from the literature.
    Original languageEnglish
    Pages (from-to)259-287
    JournalIMA Journal of Mathematical Control and Information
    Volume24
    Issue number2
    DOIs
    Publication statusPublished - 2006

    Fingerprint Dive into the research topics of 'A unified framework for the numerical solution of general quadratic matrix equations'. Together they form a unique fingerprint.

    Cite this